MathSciNet Relay Station
MathSciNet bibliographic data
MR1709666 (2000g:20098) 20H10 (30F35 57M60)
Bujalance, Emilio; Conder, Marston On cyclic groups of automorphisms of Riemann surfaces. J. London Math. Soc. (2) 59 (1999), no. 2, 573–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement